How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8684
Experience:  Doctor of Medicine
Type Your Medical Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

Ive been on the depo pill injection month and 2 weeks and

Customer Question

Hi ive been on the depo pill injection for 1 month and 2 weeks and ive been bleeding now for 1 week and 4 days its ruining my sexual life what do i do?
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: I had my first depo pill injection at the beginning of march and 3 weeks after that ive started to bleed heavily non stop for 1 week and 3 days and me and boyfriend cant have an sexual life because it stops but carrys on when about to have intercorse?
JA: Is there anything else the Doctor should be aware of?
Customer: No thats it, its just bringing our relationship down
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and connect you two.
Submitted: 7 months ago.
Category: Medical
Expert:  Dr. SH replied 7 months ago.

Thank you for your question.

Sorry to hear about the problem.

If the bleeding is heavy you must be seen ASAP to stop the bleeding as you may develop anemia.

Bleeding can be stopped with hormonal treatment i.e. medications intravenous or pills, to help stop the bleeding.

Let me know if you have more questions.

Rate me when done.